# SDR DALA2015040602628

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 73,314 hours, 56,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 26D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE CORRECTED A LOOSE CONNECTION AND THEN OPERATIONALLY CHECKED THE SYSTEM.  LP 6721008
